MathSciNet Relay Station
MathSciNet bibliographic data
MR2600874 14N35 (14C15 14C17 14D23)
Behrend, Kai Donaldson-Thomas type invariants via microlocal geometry. Ann. of Math. (2) 170 (2009), no. 3, 1307–1338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement